# SDR DALA1103509855

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN CORROSION ON FLOOR PANEL PN37, SEVERAL PLACES.  REMOVED CORROSION IAW SRM 51-10-3.  ORIGINAL THICKNESS WAS .025 AFTER MATERIAL IS .005.  OUT OF LIMITS IAW SRM 53-01.  FABRICATED FLOOR PANEL WEB FROM 7075-T6 .025 AND HAT CHANNELS FROM S2912282T, PO 1022506 IAW ER/A 488330-14.  ASSEMBLED FLOOR PANEL WEB AND HAT CHANNELS IAW ER/A 488330-14.  REQUIRED INSP COMPLETED.
